Works matching AU REICH, SIMEON
Results: 133
Fixed points in locally covex spaces.
- Published in:
- Mathematische Zeitschrift, 1972, v. 125, n. 1, p. 17, doi. 10.1007/BF01111112
- By:
- Publication type:
- Article
A characterization of nonlinear φ-accretive operators.
- Published in:
- Manuscripta Mathematica, 1981, v. 36, n. 2, p. 163, doi. 10.1007/BF01170132
- By:
- Publication type:
- Article
GENERIC CONVERGENCE OF DESCENT METHODS IN BANACH SPACES.
- Published in:
- Mathematics of Operations Research, 2000, v. 25, n. 2, p. 231, doi. 10.1287/moor.25.2.231.12226
- By:
- Publication type:
- Article
CYCLIC PROJECTION METHODS FOR SOLVING THE SPLIT COMMON ZERO POINT PROBLEM IN BANACH SPACES.
- Published in:
- Fixed Point Theory, 2024, v. 25, n. 1, p. 353, doi. 10.24193/fpt-ro.2024.1.22
- By:
- Publication type:
- Article
MEANS AND CONVERGENCE OF SEMIGROUP ORBITS.
- Published in:
- Fixed Point Theory, 2020, v. 21, n. 2, p. 495, doi. 10.24193/fpt-ro.2020.2.36
- By:
- Publication type:
- Article
A parallel algorithm for solving a pair of two variational inequalities in Hilbert spaces.
- Published in:
- Optimization, 2025, v. 74, n. 2, p. 523, doi. 10.1080/02331934.2023.2259923
- By:
- Publication type:
- Article
Viscosity-regularization iterative methods for solving equilibrium problems in Hilbert space.
- Published in:
- Optimization, 2024, v. 73, n. 9, p. 2791, doi. 10.1080/02331934.2023.2231214
- By:
- Publication type:
- Article
Bounded perturbation resilience of a regularized forward-reflected-backward splitting method for solving variational inclusion problems with applications.
- Published in:
- Optimization, 2024, v. 73, n. 7, p. 2089, doi. 10.1080/02331934.2023.2187664
- By:
- Publication type:
- Article
A dynamical system for solving inverse quasi-variational inequalities.
- Published in:
- Optimization, 2024, v. 73, n. 6, p. 1681, doi. 10.1080/02331934.2023.2173525
- By:
- Publication type:
- Article
One-step Bregman projection methods for solving variational inequalities in reflexive Banach spaces.
- Published in:
- Optimization, 2024, v. 73, n. 5, p. 1519, doi. 10.1080/02331934.2023.2168483
- By:
- Publication type:
- Article
Relaxed inertial methods for solving the split monotone variational inclusion problem beyond co-coerciveness.
- Published in:
- Optimization, 2023, v. 72, n. 2, p. 607, doi. 10.1080/02331934.2021.1981895
- By:
- Publication type:
- Article
A new approach to solving split equality problems in Hilbert spaces.
- Published in:
- Optimization, 2022, v. 71, n. 15, p. 4423, doi. 10.1080/02331934.2021.1945053
- By:
- Publication type:
- Article
Two Bregman projection methods for solving variational inequalities.
- Published in:
- Optimization, 2022, v. 71, n. 7, p. 1777, doi. 10.1080/02331934.2020.1836634
- By:
- Publication type:
- Article
Two iterative processes generated by regular vector fields in Banach spaces.
- Published in:
- Optimization, 2022, v. 71, n. 4, p. 779, doi. 10.1080/02331934.2020.1865348
- By:
- Publication type:
- Article
A fixed point result for mean nonexpansive mappings.
- Published in:
- Optimization, 2020, v. 69, n. 9, p. 2053, doi. 10.1080/02331934.2020.1727903
- By:
- Publication type:
- Article
Two projection methods for solving the multiple-set split common null point problem in Hilbert spaces.
- Published in:
- Optimization, 2020, v. 69, n. 9, p. 1913, doi. 10.1080/02331934.2019.1686633
- By:
- Publication type:
- Article
Descent methods with computational errors in Banach spaces.
- Published in:
- Optimization, 2020, v. 69, n. 7/8, p. 1439, doi. 10.1080/02331934.2019.1576178
- By:
- Publication type:
- Article
Iterative methods for solving the generalized split common null point problem in Hilbert spaces.
- Published in:
- Optimization, 2020, v. 69, n. 5, p. 1013, doi. 10.1080/02331934.2019.1655562
- By:
- Publication type:
- Article
Weak, strong and linear convergence of the CQ-method via the regularity of Landweber operators.
- Published in:
- Optimization, 2020, v. 69, n. 3, p. 605, doi. 10.1080/02331934.2019.1598407
- By:
- Publication type:
- Article
Preface.
- Published in:
- Optimization, 2019, v. 68, n. 1, p. 1, doi. 10.1080/02331934.2019.1558493
- By:
- Publication type:
- Article
Re-examination of Bregman functions and new properties of their divergences.
- Published in:
- Optimization, 2019, v. 68, n. 1, p. 279, doi. 10.1080/02331934.2018.1543295
- By:
- Publication type:
- Article
A random weak ergodic property of infinite products of operators in metric spaces.
- Published in:
- Optimization, 2019, v. 68, n. 1, p. 51, doi. 10.1080/02331934.2018.1536754
- By:
- Publication type:
- Article
Linear convergence rates for extrapolated fixed point algorithms.
- Published in:
- Optimization, 2019, v. 68, n. 1, p. 163, doi. 10.1080/02331934.2018.1512109
- By:
- Publication type:
- Article
Outer approximation methods for solving variational inequalities in Hilbert space.
- Published in:
- Optimization, 2017, v. 66, n. 3, p. 417, doi. 10.1080/02331934.2016.1271800
- By:
- Publication type:
- Article
Extensions of Korpelevich's extragradient method for the variational inequality problem in Euclidean space.
- Published in:
- Optimization, 2012, v. 61, n. 9, p. 1119, doi. 10.1080/02331934.2010.539689
- By:
- Publication type:
- Article
Most continuous and increasing functions have two different fixed points.
- Published in:
- Carpathian Journal of Mathematics, 2023, v. 39, n. 1, p. 231, doi. 10.37193/CJM.2023.01.15
- By:
- Publication type:
- Article
Iterating nonlinear contractive mappings in Banach spaces.
- Published in:
- Carpathian Journal of Mathematics, 2020, v. 36, n. 2, p. 287, doi. 10.37193/cjm.2020.02.12
- By:
- Publication type:
- Article
Inexact descent methods for convex minimization problems in Banach spaces.
- Published in:
- Carpathian Journal of Mathematics, 2020, v. 36, n. 1, p. 141, doi. 10.37193/cjm.2020.01.13
- By:
- Publication type:
- Article
Convergence of inexact orbits of monotone nonexpansive mappings.
- Published in:
- Carpathian Journal of Mathematics, 2018, v. 34, n. 3, p. 405, doi. 10.37193/cjm.2018.03.16
- By:
- Publication type:
- Article
AN EXAMPLE CONCERNING BOUNDED LINEAR REGULARITY OF SUBSPACES IN HILBERT SPACE.
- Published in:
- Bulletin of the Australian Mathematical Society, 2014, v. 89, n. 2, p. 217, doi. 10.1017/S0004972713000749
- By:
- Publication type:
- Article
On A Banach space property of Trubnikov.
- Published in:
- Bulletin of the Australian Mathematical Society, 2003, v. 67, n. 3, p. 503, doi. 10.1017/S0004972700037291
- By:
- Publication type:
- Article
A limit theorem for projections.
- Published in:
- Linear & Multilinear Algebra, 1983, v. 13, n. 3, p. 281, doi. 10.1080/03081088308817526
- By:
- Publication type:
- Article
An efficient algorithm with double inertial steps for solving split common fixed point problems and an application to signal processing.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 3, p. 1, doi. 10.1007/s40314-024-03058-x
- By:
- Publication type:
- Article
An efficient algorithm with double inertial steps for solving split common fixed point problems and an application to signal processing.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 2, p. 1, doi. 10.1007/s40314-024-03058-x
- By:
- Publication type:
- Article
An efficient algorithm with double inertial steps for solving split common fixed point problems and an application to signal processing.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 1, p. 1, doi. 10.1007/s40314-024-03058-x
- By:
- Publication type:
- Article
An efficient algorithm with double inertial steps for solving split common fixed point problems and an application to signal processing.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 1, p. 1, doi. 10.1007/s40314-024-03058-x
- By:
- Publication type:
- Article
Dynamics of Inequalities in Geometric Function Theory.
- Published in:
- Journal of Inequalities & Applications, 2001, v. 6, n. 6, p. 651
- By:
- Publication type:
- Article
New Algorithms for Solving the Split Common Zero Point Problem in Hilbert Space.
- Published in:
- Numerical Functional Analysis & Optimization, 2023, v. 44, n. 10, p. 1012, doi. 10.1080/01630563.2023.2221856
- By:
- Publication type:
- Article
Two New Inertial Algorithms for Solving Variational Inequalities in Reflexive Banach Spaces.
- Published in:
- Numerical Functional Analysis & Optimization, 2021, v. 42, n. 16, p. 1954, doi. 10.1080/01630563.2021.2006692
- By:
- Publication type:
- Article
Fixed Point and Convergence Results for Nonexpansive Set-Valued Mappings.
- Published in:
- Numerical Functional Analysis & Optimization, 2021, v. 42, n. 15, p. 1855, doi. 10.1080/01630563.2021.2001821
- By:
- Publication type:
- Article
Outer Approximation Methods for Solving Variational Inequalities Defined over the Solution Set of a Split Convex Feasibility Problem.
- Published in:
- Numerical Functional Analysis & Optimization, 2020, v. 41, n. 9, p. 1089, doi. 10.1080/01630563.2020.1737938
- By:
- Publication type:
- Article
Parallel Iterative Methods for Solving the Split Common Fixed Point Problem in Hilbert Spaces.
- Published in:
- Numerical Functional Analysis & Optimization, 2020, v. 41, n. 7, p. 778, doi. 10.1080/01630563.2019.1681000
- By:
- Publication type:
- Article
Convergence of Infinite Products of Uniformly Locally Nonexpansive Mappings.
- Published in:
- Mathematics (2227-7390), 2025, v. 13, n. 5, p. 723, doi. 10.3390/math13050723
- By:
- Publication type:
- Article
Multidimensional Evolution Effects on Non-Cooperative Strategic Games.
- Published in:
- Mathematics (2227-7390), 2024, v. 12, n. 16, p. 2453, doi. 10.3390/math12162453
- By:
- Publication type:
- Article
Modular Geometric Properties in Variable Exponent Spaces.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 14, p. N.PAG, doi. 10.3390/math10142509
- By:
- Publication type:
- Article
Contractive Mappings on Metric Spaces with Graphs.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 21, p. 2774, doi. 10.3390/math9212774
- By:
- Publication type:
- Article
Multi-Time Generalized Nash Equilibria with Dynamic Flow Applications.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 14, p. 1658, doi. 10.3390/math9141658
- By:
- Publication type:
- Article
Duality Theorems for (ρ , ψ , d)-Quasiinvex Multiobjective Optimization Problems with Interval-Valued Components.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 8, p. 894, doi. 10.3390/math9080894
- By:
- Publication type:
- Article
Generalized and Extended Versions of Ankeny–Rivlin and Improved, Generalized, and Extended Versions of Rivlin Type Inequalities for the s th Derivative of a Polynomial.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 8, p. 887, doi. 10.3390/math9080887
- By:
- Publication type:
- Article
Parameter Estimation for Composite Dynamical Systems Based on Sequential Order Statistics from Burr Type XII Mixture Distribution.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 8, p. 810, doi. 10.3390/math9080810
- By:
- Publication type:
- Article